MAUDE Adverse Event Report: GALIL MEDICAL LTD ICEEDGE 90 DEGREE, SINGLE NEEDLE; CRYOABLATION NEEDLE

GALIL MEDICAL LTD ICEEDGE 90 DEGREE, SINGLE NEEDLE; CRYOABLATION NEEDLE
Model Number FPRPR3506
Medical Device Problem Codes Failure to Fire (2610); Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/12/2017
Type of Reportable Event Malfunction
Event or Problem Description
Prior to a renal cryoablation procedure, 2 iceedge 90 degree needles and system tested fine with no issues to report.During the first freeze cycle one needle did not create ice as expected.The iceball was reportedly small.The needle was re-positioned and the same issue occurred during the second and third freeze cycle.The procedure was completed with both needles as expected with no injury to the patient.
 
Additional Manufacturer Narrative
The needle was returned for investigation.The manufacturing records were reviewed and no related deviation or concerns were found.The reported complaint of no ice creation was not confirmed as the needle passed all investigative testing.The freezing properties and ice ball size were found within specification.The device operated within specification.

Brand Name
ICEEDGE 90 DEGREE, SINGLE NEEDLE
Common Device Name
CRYOABLATION NEEDLE
Manufacturer (Section D)
GALIL MEDICAL LTD
1 tavor building, p.o. box 224
industrial park
yokneam,, israel 20692
IS  20692
MDR Report Key7184365
Report Number9616793-2018-00002
Device Sequence Number13710059
Product Code GEH
UDI-Device Identifier07290104830594
UDI-Public07290104830594
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K111859
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date05/15/2019
Device Model NumberFPRPR3506
Device Lot NumberB9370-015
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/08/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/13/2017
Supplement Date Received by Manufacturer01/08/2018
Initial Report FDA Received Date01/11/2018
Supplement Report FDA Received Date01/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1